# SDR ASAA11410499

- Difficulty date: October 12, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 40,196 hours, 22,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6545855122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA R 2 INNERCHORD (MOP SILL) CORRODED FROM 947 996.  REPLACED CORROSION MATERIAL LOSS FOUND TO BE OUT OF LIMITS.  REPLACED INNERCHORD AND REINSTALLED ATTACHING PARTS IAW BA737 400 SRM 53 60 15, 51 40 05 & 51 40 02.
